These are some of the things I have written over the past few years, all preprints are on the arXiv.



  1. The point variety of quantum polynomial rings, joint with Kevin De Laet and Lieven Le Bruyn (arXiv:1509.07312),
    published in Journal of Algebra, volume 463, 10–22
  2. Embeddings of algebras in derived categories of surfaces, joint with Theo Raedschelders (arXiv:1501.04197),
    published in Proceedings of the American Mathematical Society, volume 145, number 7, 2757–2770
  3. Relative tensor triangular Chow groups for coherent algebras, joint with Sebastian Klein (arXiv:1607.03423)
    published in Journal of Algebra, volume 487, 386–428
  4. Constructing noncommutative surfaces with exceptional collections of length 4, joint with Dennis Presotto (arXiv:1705.06943)
    published in Journal of the London Mathematical Society, volume 98, 85–103
  5. Derived categories of noncommutative quadrics and Hilbert squares, joint with Theo Raedschelders (arXiv:1605.02795),
    published online ahead of print in International Mathematics Research Notices


  1. Hochschild cohomology of noncommutative planes and quadrics (arXiv:1705.06098)
  2. Examples violating Golyshev's canonical strip hypothesis, joint with Sergey Galkin and Swarnava Mukhopadhyay (arXiv:1806.07648, see also the related repositories canonical-strip-moduli-of-vector-bundles and ehrhart-polynomials-toric-fanos)
  3. Admissible subcategories in derived categories of moduli of vector bundles on curves, joint with Swarnava Mukhopadhyay (arXiv:1807.00216)


  1. Semiorthogonal decompositions for moduli of sheaves on curves, to be published in Oberwolfach Reports, Oberwolfach Workshop 1822, Interactions between Algebraic Geometry and Noncommutative Algebra (preprint)
  2. appendix to The Hochschild cohomology ring of a global quotient orbifold, by Cris Negron and Travis Schedler (arXiv:1809.08715)

In preparation

  1. Comparing two constructions of a noncommutative del Pezzo surface, joint with Dennis Presotto and Michel Van den Bergh
  2. Derived categories and deformations of Hilbert squares (preliminary title), joint with Lie Fu and Theo Raedschelders
  3. Artin–Schelter regular algebras versus smooth projective varieties (very preliminary version, maybe to be rewritten with stronger results)


I do reviews for


You might also be interested in the 'math' category of my blog.






Non-mathematical writing